# SDR IPXA2023120737698

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 24,509 hours, 15,072 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intake
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE INTAKE HAS A DENT AT 7 O'CLOCK POSITION DUE TO CONTAINER ROLLING INTO IT.  ZPNE CL 3.  DENT IS 4" LONG X 1/2" WIDE.  .046 DEEP. PERMANENT REPAIR TO BE ACCOMPLISHED VIA HFEC. DEFERRED PER EO-88902-REQ1.
